# SDR UPS01835502

- Difficulty date: March 5, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 73,151 hours, 27,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  AFT LWR CARGO PIT FS 1180 IN CEILING. FLOORBEAM END FITTING IS CRACKED.     REMOVED INTERCOSTAL AND FLOORBOARD TO GAIN ACCESS TO FASTENERS & REMOVED CRACKED FITTING LOCATED NEW FITTING PN 3754922-501 DIAW DC8 SRM 51-1-21 & 51-3-0
